Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online
Ask a Dentist   »  

Temporary crowns in teeth,whitening,white and sensitive pustule on gum near teeth with crown,getting larger

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2011
Answered : 243 Questions
I recently had temporary crowns put on my teeth, and a couple of weeks later I had whitening. Now there is a white pustule on my gum not far from my two teeth with the temporary crowns. the "white zit" looking thing is getting larger and is getting sensitive
Posted Fri, 27 Apr 2012 in Dental Health
Answered by Dr. Sapan J. Pandya 49 minutes later

Thanks for your query.

You may be developing an abscess. The white pustule which you are seeing could be the opening / mouth of the abscess.

Did you undergo Root Canal Treatments (RCTs) of the two teeth?As such complications are very rare with a proper RCT.

You may have become infection during the treatment of the two teeth which you have undergone.

You may start antiseptic gargles like with Chlorhexidine, take some painkillers to alleviate the pain and may also be put on antibiotics.

I would ask you to visit your Dentist for re exploration of the repaired teeth.

Hope I have answered your query. If you have any follow up queries I will be available to answer them.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Dentist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor